See Alike in...

Alike App

Browser

Guido

678d

I’m currently a sophomore in college (20yrs). I picked up a vape freshman year of high school and I’m still addicted. I cannot stop no matter what I try. I don’t know what to do, I think it’s making me depressed. Please someone help.

    • Hello2k

      670d

      Sorry to hear your struggles, quitting vaping is really tough (was easier just to quit regular cigarettes) Nicotine patches helped me a lot when I was quitting.

    • Or

      676d

      The one thing that has helped me quit smoking is a medication called Wellbutrin, but I also take it for different mental health things. But, you could get an appointment with a doctor or something and see if they can get you the good stuff if nothing else has worked. Good luck!!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion